# SDR A6WA2019100146895

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 33,553 hours, 34,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R387799
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT FS 559+78 TO FS 559+95 ON RBL 27 HAS CORROSION  REMOVED AND REPLACED CARGO TRACK AT FS 559+78 TO FS 559+95 ON RBL27 IAW CRJ 200 AMM 53-00-49
